# SDR ASAA0540454

- Difficulty date: September 9, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 26,880 hours, 14,747 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65468101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AFT FLANGE.  REMOVED CORROSION ON FLOORBEAM, FABRICATED AND INSTALLED REPAIR PARTS IAW SRM.  (K)
